Some Extensions of the class of K-matrices: A Survey and Some Economic Applications
In this paper we take in to considerations some classes of matrices which are generalizations of the class of K-matrices, in the terminology of Fielder and Ptàk (1962). We study the hierarchy and inclusion relations between the classes considered and we point out some economic applications
|Date of creation:||Apr 2014|
|Date of revision:|
|Contact details of provider:|| Postal: Via S. Felice, 5 - 27100 Pavia|
Web page: http://epmq.unipv.eu/site/home.html
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chipman, John S, 1969. "Factor Price Equalization and the Stolper-Samuelson Theorem," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 10(3), pages 399-406, October.
- Peris, Josep E & Villar, Antonio, 1993. "Linear Joint-Production Models," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 3(4), pages 735-42, October.
- Inada, Ken-ichi, 1971. "The Production Coefficient Matrix and the Stolper-Samuelson Condition," Econometrica, Econometric Society, vol. 39(2), pages 219-39, March.
- Okuguchi, Koji, 1978. "Matrices with dominant diagonal blocks and economic theory," Journal of Mathematical Economics, Elsevier, vol. 5(1), pages 43-52, March.
- Pearce, Ivor F., 1974. "Matrices with dominating diagonal blocks," Journal of Economic Theory, Elsevier, vol. 9(2), pages 159-170, October.
- Uekawa, Yasuo & Kemp, Murray C. & Wegge, Leon L., 1973. "P- and PN-matrices, Minkowski- and Metzler- matrices, and generalizations of the Stolper- Samuelson and Samuelson-Rybczynski theorems," Journal of International Economics, Elsevier, vol. 3(1), pages 53-76, February.
- De Giuli, M.E., Magnani, U. & Moglia, P., 1994. "Some remarks on matrices with dominant diagonal," Pure Mathematics and Applications, Department of Mathematics, Corvinus University of Budapest, vol. 5(2), pages 141-151.
- Takayama,Akira, 1985. "Mathematical Economics," Cambridge Books, Cambridge University Press, number 9780521314985, December.
When requesting a correction, please mention this item's handle: RePEc:pav:demwpp:demwp0075. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alice Albonico)
If references are entirely missing, you can add them using this form.